# SDR CALA2014122392846

- Difficulty date: December 14, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 55,866 hours, 22,528 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE R2 DOOR CUT OUT FRAME 68 AT STRINGER 23R FRAME HAS CORROSION.  CUT OUT DAMAGE & INSTALLED REPAIR IAW SRM 53-41-12 FIG 202.  CATEGORY B REPAIR SRI 53-41-12-2-002-00 REQUIRES FIRST INSPECTION AT 64000C AFTER ACFT DELIVERY.  CURRENT 22528C, FIRST INSPECTION NOT TO EXCEED 41472C FROM CURRENT.
